References

  1. Fang J.-X. Common fixed point theorems of compatible and weakly compatible maps in Menger spaces. Nonlinear Anal. 2009, 71 (5-6), 1833-1843. doi: 10.1016/j.na.2009.01.018
  2. Ćirić L. Solving the Banach fixed point principle for nonlinear contractions in probabilistic metric spaces. Nonlinear Anal. 2010, 72 (3-4), 2009-2018. doi: 10.1016/j.na.2009.10.001
  3. Menger K. Statistical metrics. Proc. Nati. Acad. Sci. USA 1942, 28 (12), 535-537.
  4. Hadžić O., Pap E., Budinčević M. Countable extension of triangular norms and their applications to the fixed point theory in probabilistc metric spaces. Kybernetika 2002, 38 (3), 363-382.
  5. Hu X.-Q. Common Coupled Fixed Point Theorems for Contractive Mapping in Fuzzy Metric Spaces. Fixed Point Theory Appl. 2011, 2011:363716, doi: 10.1155/2011/363716
  6. Hu X.-Q., Ma X.-Y. Coupled coincidence point theorems under contractive conditions in partially ordered probabilistc metric spaces. Nonlinear Anal. 2011, 74 (17), 6451-6458. doi: 10.1016/j.na.2011.06.028
  7. Kramosil I., Michálek J. Fuzzy metrics and statistical metric spaces. Kybernetika 1975, 11 (5), 336-344.
  8. Lakshmikantham V., Ćirić L. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 2009, 70 (12), 4341-4349. doi: 10.1016/j.na.2008.09.020
  9. Sedghi S., Altun I., Shobe N. Coupled fixed point theorems for contractions in fuzzy metric spaces. Nonlinear Anal. 2010, 72 (3-4), 1298-1304. doi: 10.1016/j.na.2009.08.018
  10. Zhu X.-H., Xiao J.-Z. Note on "Coupled fixed point theorems for contractions in fuzzy metric spaces". Nonlinear Anal. 2011, 74 (16), 5475-5479. doi: 10.1016/j.na.2011.05.034
  11. Jain M., Tas K., Kumar S., Gupta N. Coupled fixed point theorems for a pair of weakly compatible maps along with $CLR_{g}$ property in fuzzy metric spaces. J. Appl. Math. 2012, 2012, Article ID 961210.
  12. Chauhan S., Pant B.D. Fixed point theorems for compatible and sub sequentially continuous mappings in Menger spaces. J. Nonlinear Sci. Appl. 2014, 7, 78-89.
  13. Chauhan S., Sintunavarat W., Kumam P. Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces using (JCLR) property. Appl. Math. 2012, 3 (9), 976-982. doi: 10.4236/am.2012.39145
  14. Chauhan S., Khan M.A., Sintunavarat W. Common fixed point theorems in fuzzy metric spaces satisfying $\phi$-contractive condition with common limit range property. Abstr. Appl. Anal. 2013, 2013:735217. doi: 10.1155/2013/735217
  15. Jachymski J. On probabilistic $\varphi$-contractions on Menger spaces. Nonlinear Anal. 2010, 73 (7), 2199-2203. doi: 10.1016/j.na.2010.05.046
  16. Schweizer B., Sklar A. Probabilistic Metric Spaces. North-Holland, Amsterdam, 1983.
  17. Liu Y., Li Z. Coincidence point theorems in probabilistic and fuzzy metric spaces. Fuzzy Sets and Systems 2007, 158 (1), 58-70. doi: 10.1016/j.fss.2006.07.010
  18. Schweizer B., Sklar A. Statistical metric spaces. Pacific J. Math. 1960, 10 (1), 313-334.
  19. Schweizer B., Sklar A., Thorp E. The metrization of statistical metric spaces. Pacific J. Math. 1960, 10 (2), 673-675.
  20. Jain M., Kumar S., Chugh R. Coupled fixed point theorems for weak compatible mappings in fuzzy metric spaces. Annals Fuzzy Math. Informat. 2013, 5 (2), 321-336.
  21. Wairojjana N., Sintunavarat W., Kuman P. Common tripled fixed point theorems for w-compatible mappings along with the $CLR_{g}$ property in abstract metric spaces. J. Inequal. Appl. 2014, 2014:133. doi: 10.1186/1029-242X-2014-133
  22. Aamri M., Moutawakil D.EL. Some new common fixed point theorems under strict contractive conditions. J. Math. Anal. Appl. 2002, 270 (1), 181-188. doi: 10.1016/S0022-247X(02)00059-8
  23. Bhaskar T.G., Lakshmikantham V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65 (7), 1379-1393. doi: 10.1016/j.na.2005.10.017
  24. Xiao J.-Z., Zhu X.-H., Cao Y.-F. Common coupled fixed point results for probabilistic $\varphi $-contractions in Menger spaces. Nonlinear Anal. 2011, 74 (13), 4589-4600. doi: 10.1016/j.na.2011.04.030

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.